# SDR SWIA2017010444125

- Difficulty date: December 20, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 38,030 hours, 23,809 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670-BA-53-040 VISUALLY FOUND CRACK AT FS 280 STG 3L TO THE 3RD FASTENER HOLE. (C-CHECK) RO: 01/02/2018 REPAIRED IAW REO.
